Multiple sclerosis
I have been taking weekly interferon beta 1a injections since may. But for the last few days I have struggled to balance my body. I found that my legs have become weaker. My appointment with doctor is on 24oct. Is it normal during interferon treatment? Thank you
31 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello.... I can understand your problem... You think this is side effect, but this could also be due to progression... Since multiple sclerosis is non curable disease.. Only neurologist can help you in this situation ... With immunotherapy and physiotherapy condition can improve......
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.